Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Excruciating stomach pain, pins and needles in legs, painful. On birth control. Suggest?

Hello, I have been on my period for 9 days now. Usually it lasts up to 4, but I started to take the pill and this is my first period since. I have had the most excruciating stomach pains that occur every hour or so, and my lower back is in a lot of pain. I also keep having weird pins and needles running down my upper legs, sometimes it is painful to walk. I have also had blood clotting with my period which I think might be the cause for the stomach cramps . My doctor put me on the pill to help with my period pains and for birth control also, but I have never ever experienced period pains like this before.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You might been experiencing withdrawal bleeding due to OCP's.

This might be the cause of abdominal pain.

Pain, increase in flow and passage of clots may indicate any underlying pathology like infection, uterine and ovarian tumors.

You may need a Baseline ultrasound for diagnosis.

Do consult a Gynecologist.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor